Psycho-Babble Medication Thread 1041574

Shown: posts 1 to 11 of 11. This is the beginning of the thread.

 

Doctor today

Posted by jono_in_adelaide on April 2, 2013, at 20:30:29

Seeing my doctor today, looks like I'm going to drop Zoloft, start Remeron, and keep Edronax and Xanax as they are.

Heres hoping it works, i feel close to the end of my chain right now

 

Re: Doctor today

Posted by Tomatheus on April 2, 2013, at 21:21:42

In reply to Doctor today, posted by jono_in_adelaide on April 2, 2013, at 20:30:29

Jono,

Good luck with your medication change. Feel free to keep us posted on how you feel as time passes, if you feel so inclined.

Tomatheus

 

Re: Doctor today jono_in_adelaide

Posted by Phillipa on April 2, 2013, at 21:30:41

In reply to Doctor today, posted by jono_in_adelaide on April 2, 2013, at 20:30:29

Jono best of luck. Phillipa

 

Re: Doctor today

Posted by jono_in_adelaide on April 3, 2013, at 18:35:17

In reply to Re: Doctor today jono_in_adelaide, posted by Phillipa on April 2, 2013, at 21:30:41

I took 15mg of mirtazapine last night, and awoke without any groginess or hangover. I feel less anxious that I have felt for weeks, though after just one dose, I'm thinking that might be coincidence or placebo effect?

After 4 days I am to increase to 30mg, and then we will see whetehr we need to push the dose to 45mg

Anyway, heres hoping it works

 

Re: Doctor today jono_in_adelaide

Posted by sigismund on April 3, 2013, at 21:52:22

In reply to Re: Doctor today, posted by jono_in_adelaide on April 3, 2013, at 18:35:17

>I took 15mg of mirtazapine last night, and awoke without any groginess or hangover

Goodness. Perhaps I am a slow metabolizer?

 

Re: Doctor today

Posted by jono_in_adelaide on April 3, 2013, at 22:17:37

In reply to Re: Doctor today jono_in_adelaide, posted by sigismund on April 3, 2013, at 21:52:22

I have been taking 50mg of Seroquel at night as a sleep aid for many months, so I guess I am tolorant to the H1 blocking effects

 

Re: Doctor today jono_in_adelaide

Posted by sigismund on April 3, 2013, at 22:26:13

In reply to Re: Doctor today, posted by jono_in_adelaide on April 3, 2013, at 22:17:37

How long does it take to build up tolerance to the H1 effects?

 

Re: Doctor today

Posted by jono_in_adelaide on April 3, 2013, at 23:38:43

In reply to Re: Doctor today jono_in_adelaide, posted by sigismund on April 3, 2013, at 22:26:13

Usualy quite quickly, the body adjusts within a couple of weeks in most cases.

Mirtazapine is an odd drug, where drowsiness is more noticable at low doses that high ones (so a 15mg dose will make you more sleepy than a 45mg dose)

 

Re: Doctor today jono_in_adelaide

Posted by Phillipa on April 4, 2013, at 18:34:05

In reply to Re: Doctor today, posted by jono_in_adelaide on April 3, 2013, at 23:38:43

Seriously is there a reason I didn't get drowsy on 15mg of remeron? Also benydryl just makes me feel worse? Took once for a lot of bee stings? Phillipa

 

Re: Doctor today

Posted by jono_in_adelaide on April 5, 2013, at 0:09:41

In reply to Re: Doctor today jono_in_adelaide, posted by Phillipa on April 4, 2013, at 18:34:05

"Seriously is there a reason I didn't get drowsy on 15mg of remeron?"

I guess everybody is different, and you must have been lucky?

Did you try pushing the dose up to 30mg, or did you find Remeron didnt agree with you?

 

Re: Doctor today jono_in_adelaide

Posted by Phillipa on April 5, 2013, at 18:47:05

In reply to Re: Doctor today, posted by jono_in_adelaide on April 5, 2013, at 0:09:41

Jono saw no purpose in continuing as already had the benzos which did this & was expensive. Phillipa


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.